# SDR IPXA2023091847718

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 8,671 hours, 3,378 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: BACJ40A206
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - BROKEN - JUMPER ASSY, FWD CARGO DOOR CUTOUT STA 618 S-21R AREA. (REPLACE) 1. I.A.W AMM TASK 52-33-01-404-061 REV.139 AND AMM TASK 52-33-01-004-060 REV.139 REPLACE THE JUMPER AT FWD CARGO DOOR FWD CUTOUT CORNER. 2. JOB COMPLETED AND CONDITION CHECK NORMAL.REVIEWED
